# SDR FDEA200906192472

- Difficulty date: June 19, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 33,925 hours, 10,163 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Arm
- Part number: A55370106006
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RUDDER HINGE ARM NR 4 FOUND WITH CORROSION AT VERTICAL   STABILIZER CONNECTION. RUDDER HINGE ARM REPAIRED AS PER EA 6-5510-131027.
